RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 474, Number 5, Pages 540–544 (Mi dan26107)  

On the periodicity of continued fractions in hyperelliptic fields

V. P. Platonov, G. V. Fedorov

Scientific Research Institute for System Analysis of the Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 16-11-10111
Работа выполнена при поддержке Российского научного фонда (грант 16-11-10111).


DOI: https://doi.org/10.7868/S0869565217050036


English version:
Doklady Mathematics, 2017, 95:3, 254–258

Bibliographic databases:

Document Type: Article
Received: 28.02.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan26107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018